Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpretations into $ p$-algebras


Authors: O. Cartagena, C. González, R. Lewin and O. Rubilar
Journal: Proc. Amer. Math. Soc. 112 (1991), 339-342
MSC: Primary 06D15; Secondary 08B05
DOI: https://doi.org/10.1090/S0002-9939-1991-1049134-6
MathSciNet review: 1049134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there is only one interpretation from the variety of $ p$-algebras into itself.


References [Enhancements On Off] (What's this?)

  • [1] R. Balbes and Ph. Dwinger, Distributive lattices, Univ. Missouri Press, Columbia, 1974. MR 0373985 (51:10185)
  • [2] J. Berman and Ph. Dwinger, Finitely generated pseudocomplemented distributive lattices, J. Austral. Math. Soc. Ser. A 19 (1975), 239-246. MR 0389697 (52:10528)
  • [3] O. C. Garcia and W. F. Taylor, The lattice of interpretability types of varieties, Mem. Amer. Math. Soc., no. 305, Amer. Math. Soc., Providence, RI, 1984. MR 749524 (86e:08006a)
  • [4] W. D. Neumann, On Malt'sev conditions, J. Austral. Math. Soc. Ser. A 17 (1974), 376-384. MR 0371781 (51:7998)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06D15, 08B05

Retrieve articles in all journals with MSC: 06D15, 08B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1049134-6
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society